# SDR ASAA1158722

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,078 hours, 5,071 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004590
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,103 hours, 5,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENG GENERATOR DRIVE LIGHT WILL NOT ILLUMINATE UPON ENGINE SHUTDOWN.  LIGHT TEST WORKS GOOD.  REPLACED NR 2 ENG IDG REF MM 24-11-11.  OPS NORMAL.
